Isometrics of Complex Symmetric Sequence Space.

Jonathan Arazy

Mathematische Zeitschrift (1984/85)

  • Volume: 188, page 427-432
  • ISSN: 0025-5874; 1432-1823

How to cite


Arazy, Jonathan. "Isometrics of Complex Symmetric Sequence Space.." Mathematische Zeitschrift 188 (1984/85): 427-432. <>.

author = {Arazy, Jonathan},
journal = {Mathematische Zeitschrift},
pages = {427-432},
title = {Isometrics of Complex Symmetric Sequence Space.},
url = {},
volume = {188},
year = {1984/85},

AU - Arazy, Jonathan
TI - Isometrics of Complex Symmetric Sequence Space.
JO - Mathematische Zeitschrift
PY - 1984/85
VL - 188
SP - 427
EP - 432
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.